# SDR DXTA2015012105966

- Difficulty date: January 20, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N251QS
- Make and model: Amd FALCON2000
- Aircraft serial: 202
- Aircraft time: 9,769 hours, 6,072 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Odor
- Location: Cockpit
- Part time: 14 hours, 9 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN INTERMITTENT STRONG ACRID ODOR COMING FROM THE AREA BEHIND THE PILOTS SEAT.  TECH FOUND THE BATTERIES AND CHARGERS WERE THE CAUSE OF THE ODOR. REMOVED AND REPLACED BOTH FLASHLIGHT ASSEMBLIES. OPS CHECKED GOOD.
